# SDR 99T64R518EWA

- Difficulty date: October 27, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8079U
- Make and model: Doug DC-8-71
- Aircraft serial: 45947
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Te Flap
- Part time: 84,047 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK.  LEFT WING OUTBOARD FLAP VANE INBOARD END UPPER SURFACE HAS IMPROPER REPAIR OF ELONGATED HOLE.  DRILLED AND REAMED HOLE TO .375 INCH DIAMETER.  FABRICATED PLUG AND INSTALLED PER EO 99-174 WITH APPROVED 8110-3 DATED 9-21-99.  REF:  EMERY WORLD WIDE A/L, RRXA.  (X)
